# SDR GTIA2023080737397

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 16,867 hours, 7,579 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164909170
- Condition: Smoke
- Location: Avionics
- Part time: 16,691 hours, 7,581 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LOUD GRINIDING AND VIBRATION FROM FWD GALLEY. VENT EXTRACT FAULT AND AVIONICS VENT COIRCUIT BREAKER POPPED. SMELL OF ELECTRIC SOKE.-REF TSM 21-26-00. R/R EXTRACTIO FAN 18HQ IAW AMM 21-26-51. OPS CHECK GOOD. THIS CLEARS DMI # 3315720-1. PLACARD REMOVED. MOC NOTIFIED.
